Vol. 8, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Lattices with exponentially large kissing numbers

Serge Vlăduţ

Vol. 8 (2019), No. 2, 163–177
Abstract

We construct a sequence of lattices {Lni ni} for ni with exponentially large kissing numbers, namely, log2τ(Lni) > 0.0338 ni o(ni). We also show that the maximum lattice kissing number τnl in n dimensions satisfies log2τnl > 0.0219 n o(n) for any n.

Keywords
lattices, algebraic geometry codes, kissing numbers, Drinfeld modular curves
Mathematical Subject Classification 2010
Primary: 11H31, 11H71, 14G15, 52C17
Milestones
Received: 22 August 2018
Revised: 3 October 2018
Accepted: 18 October 2018
Published: 20 May 2019
Authors
Serge Vlăduţ
Aix Marseille Université, CNRS
Centrale Marseille
I2M UMR 7373
Marseille
France
IITP RAS
Moscow
Russia